# SDR UALA2009102303304

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 71,209 hours, 11,550 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE AFT SIDE IS PARTIALLY UNLACED.  RELACED &  REINSTALLED SLIDE.
